# SDR IPXA2019091846944

- Difficulty date: September 5, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E RIB (STIFFENER) IS CRACKED O/B OF SLAT ACTUATOR ACCESS PANEL 618FB. REMOVED AND REPLACED CRACKED RT WING FIXED L/E RIB (STIFFENER) O/B OF SLAT ACTUATOR ACCESS PANEL 618FB IAW SRM 51-33-01 & 51-35-01. (MINOR)
